# SDR 99ZZZX3159

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5057P
- Make and model: Bbavia 7GCAA
- Aircraft serial: 38579
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED SPARS ON LEFT WING AFTER GROUND LOOP.  FOUND A COMPRESSION FAILURE ON THE REAR SPAR.  COULD NOT TELL CONCLUSIVELY IF FRONT SPAR WAS CRACKED OR NOT.  AFTER DISASSEMBLY OF WING, 5 COMPRESSION FAILURES WERE FOUND IN THE AFT SPAR.
